# SDR VNAA2016112500037

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 2,513 hours, 2,268 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: False Indication
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOARD FLIGHT SPOILERS, INBOARD SPOILERONS WARNING DURING DESCENT. THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, PERFORMED SYSTEM RESET AND CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
